Research ArticleOpen accessIn the keywordsMathematical Analysis of the Non Linear Epidemic ModelLaid Chahrazed-Rahmani Fouad LazharJournal of Mathematics and Statistics, Vol. 8, Issue 2 · 19 Jun 2012 · 7,170 accessesView PDFCite
7 results for “Adomian decomposition method”
Set a search alertResearch ArticleOpen accessIn the keywordsVariational Homotopy Perturbation Method for the Zakharove-Kuznetsov EquationsMashaallah Matinfar, Maryam GhasemiJournal of Mathematics and Statistics, Vol. 6, Issue 4 · 24 Dec 2010 · 7,254 accessesView PDFCite
Research ArticleOpen accessIn the keywordsNumerical Solutions of the Multispecies Predator-Prey Model by Variational Iteration MethodKhaled BatihaJournal of Computer Science, Vol. 3, Issue 7 · 31 Jul 2007 · 6,793 accessesView PDFCite
Research ArticleOpen accessIn the abstractPerturbation Iteration Transform Method for the Solution of Newell-Whitehead-Segel Model EquationsGrace O. Akinlabi, Sunday O. EdekiJournal of Mathematics and Statistics, Vol. 13, Issue 1 · 20 Feb 2017 · 6,987 accessesView PDFCite
Research ArticleOpen accessIn the abstractSOME STATISTICAL PROPERTIES OF THE SOLUTIONS OF A SYSTEM OF TWO DIMENSIONAL STOCHASTIC FREDHOLM INTEGRAL EQUATIONS CONTAINS GAMMA PROCESSESMohammad Wahdan MuflihJournal of Mathematics and Statistics, Vol. 9, Issue 2 · 4 May 2013 · 6,897 accessesView PDFCite
Research ArticleOpen accessIn the abstractHomotopy Perturbation Method and Variational Iteration Method for Solving Zakharov-Kuznetsov EquationB. Ganjavi, H. Mohammadi, D.D. Ganji, A. BarariAmerican Journal of Applied Sciences, Vol. 5, Issue 7 · 31 Jul 2008 · 6,798 accessesView PDFCite
Research ArticleOpen accessIn the abstractA New Approach to Solve Nonlinear Partial Differential EquationsAbdoul R. Ghotbi, M. A. Mohammadzade, A. Avaei, M. KeyvanipoorJournal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 6,916 accessesView PDFCite